# SDR 04FDEA01872

- Difficulty date: June 28, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC2518U502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT (FLAP SIDE) INBOARD FLAP OUTBOARD HINGE, OUTBOARD STRAP BORE HOLE AT PIVOT POINT BADLY CORRODED.  RIGHT HAND AFT (FLAP SIDE) INBOARD FLAP OUTBOARD HINGE, OUTBOARD STRAP P/N ARC2518U502, REMOVED AND NEW STRAP REPLACED AS PER DRAWING ARC2512 AND SRM 51-33-01 VOL II.
